# SDR VNAA2019080981101

- Difficulty date: August 8, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 35,290 hours, 34,907 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Part time: 14,771 hours, 14,080 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED GEAR DISAGREE ON RETRACTION.  RAN QRH AND DECIDED TO RETURN TO JAN.  DECLARED EMERGENCY, CREW BURNED OFF FUEL.  GEAR INDICATION SHOWED RT GEAR NOT FULLY EXTENDED.  DID LOW PASS FOR TOWER INSPECTION.  TOWER STATED RT GEAR DID NOT APPEAR DOWN.  AT THAT POINT, CREW HAD 3 GREEN ON GEAR INDICATION.  DID SECOND PASS IN OPPOSITE DIRECTION AND TOWER STATED IT NOW APPEARED THE LT GEAR WAS NOT DOWN.  CREW BELIEVED AT THIS POINT THAT BOTH GEAR WERE DOWN AND THE ANGLE THE TOWER VIEWED THEM EXPLAINED WHAT THEY SAW.  CREW STILL RAN THE GEAR UNSAFE CHECKLIST, DEPRESSURIZED THE CABIN, CABIN WAS TOLD TO BRACE, TRUCKS ROLLED.  AIRCRAFT LANDED WITHOUT FURTHER PROBLEMS AND WAS ABLE TO TAXI TO THE GATE. ADJUSTED RH MLG UPLOCK PROX SENSOR.  REMOVED AND REPLACED THE ACMP3A. PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION RETRACTION SYSTEM MULTIPLE TIMES IAW CRJ 200 AMM 32-30-00-720-801 OPS CHECK GOOD.
